MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION SOLO PATH RE-COLLAPSIBLE ACCESS SYSTEM; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION SOLO PATH RE-COLLAPSIBLE ACCESS SYSTEM; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted; explanted date: device was not explanted.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.For this reason, evaluation code has been referenced in the conclusions section.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported a 11f portico solopath was used for a portico implant.But they were unable to re-collapse the portico solo for removal after the successfully implantation of a 25mm portico valve.So the physician removed it directly.The patient was reported to be stable.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to update the device evaluated by mfr and to provide the completed investigation results.One 19 fr solopath device was received for product evaluation.During decontamination, a reaction with the solution occurred within the sheath indicating the sheath may have been submerged in another substance such as bleach before the reception at terumo medical corporation.Visual inspection revealed that the sheath contained spots of black residue from the reaction.No gross anomalies were noted.An inflation device filled with water was attached to the sheath re-collapsing port.As water was injected into the outer jacket, a leak was noted at approximately 0.647" from the hub.Microscopy revealed that the section in the outer jacket had a small hole present.There is no evidence that this event was related to a device defect or malfunction.Based on the investigation results, it is likely that the leak might be the presence of plaque/calcium in the artery.However, the exact cause of the reported event cannot be definitively determined based on the available information.

Brand Name
SOLO PATH RE-COLLAPSIBLE ACCESS SYSTEM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key8166269
Report Number1118880-2018-00192
Device Sequence Number2112738
Product Code DYB
UDI-Device Identifier15415067028157
UDI-Public15415067028157
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K152498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model NumberN/A
Device Catalogue NumberPRTSOLO-19
Device Lot NumberVC27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2018
Initial Date Received by Manufacturer 11/30/2018
Supplement Date Received by Manufacturer01/21/2019
Initial Report FDA Received Date12/14/2018
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1